Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tight, swollen lips after applying lip balm, liquid secretion. How to get relief?

Hi, yesterday I applied a lip balm I purchased yesterday. I few hours later my lips felt slightly tender and a bit swollen. Today, when I woke up, the edges of my lips began to feel tight and I think they are secreting a liquid. I have had this happen to me, and I thought this was an allergic reaction , but this happened quite fast so I m not sure what I should do this time around.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hi
Welcome to heathcare Magic!
You have hypersensitivity reaction. You should make sure that you have access to a healthcare facility all the while because at times swelling can increase fast to choke the patient.
You should take tablet Levocetirizine 5mg stat and tablet Wysolone-(prednisolone) 60mg stat and both of them once a day at 8am and Rantac 150 mg twice a day empty stomach to be started stat and continue for next 5days in supervision of your physician.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor